A note about the average number of real roots of a Bernstein polynomial system release_jommlpu3gjcybkg5tlvzcjf2hq

by Diego Armentano, Jean-Pierre Dedieu

Published in Journal of Complexity by Elsevier BV.

Volume 25p339-342 (2009)

Archived Files and Locations

application/pdf  277.9 kB
file_usp4yys27bh73eb24fpm2gso2y
core.ac.uk (aggregator)
web.archive.org (webarchive)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2009
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0885-064X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 27b7049f-1010-44c5-b48a-2784272a2747
API URL: JSON